# SDR USAASB96125

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FL 623 - FLOOR TRACK EMERGENCY LIGHTS INOP AT ROW 22 DEF.MAINTENANCE REPLACED THE EMERGENCY LIGHT LENSE P/N 07912 AND BULB P/N0L3071BPEGPL AT ROW 22 DEF.  OPS CHECK GOOD.(M)
